Calpol SixPlus Fastmelts - 12 Tablets

Calpol SixPlus Fastmelts - 12 Tablets

£5.99Price

What are Calpol SixPlus Fastmelts?

Calpol Fastmelts are delicious melt-in-the-mouth tablets which help to ease pain and fever in children aged six and over. Their strawberry flavour and colour and sugar-free formula make them ideal for kids who are suffering from pain or high temperatures and don’t like to take liquid medicine or traditional tablets.

 

  • When would I give my child these tablets?

    People give Calpol Fastmelts to their children to ease lots of different everyday aches and pains. Some of the most common reasons why people use this medicine include:

    • Headaches
    • Toothache
    • Earache
    • Sore throat
    • Other aches and pains
    • Cold and flu symptoms
    • Fever or high temperatures
    • Post-immunisation fever
  • How can Calpol Fastmelts help to ease my child’s p

    Each Calpol Fastmelts tablet contains 250mg of paracetamol, which is a popular pain relief medication. Not only can it help to ease pain, but it can help to reduce high temperatures or fever, making it ideal for those suffering cold and flu symptoms.

  • What if my child is taking other medication?

    You should not give this product to your child if they are taking other medication which contains paracetamol, including painkillers or cold and flu medicines. Speak to your doctor or pharmacist before using this product if your child is taking any other medication, including:

    • Metoclopramide or domperidone, which is used to treat nausea or vomiting
    • Colestyramine, which is used to treat high cholesterol
    • Anticoagulants, or blood thinners, such as warfarin
    • Anticonvulsants, which are used to treat epilepsy
  • Can adults take this medicine?

    Adults can take these tablets but there are some other warnings they will need to consider:

    • You can use this product if you are taking oral contraceptives (or the pill) but it may not be as effective at treating your pain or fever
    • If you drink large amounts of alcohol, you may be more likely to experience the side effects of this medicine. Speak to your doctor or pharmacist before using this product.
    • If you are pregnant or breastfeeding, you should speak to your doctor or pharmacist before taking this or any other medications
  • How to take Calpol Fastmelts

    Use a fingernail to remove one Calpol Fastmelts tablet from the foil packaging. Suck the tablet gently, letting it melt on the tongue. Once the tablet has melted into a paste, you can swallow it without the need to take a sip of water. Alternatively, you can dissolve this tablet in a teaspoon of water or milk and then swallow.

  • How many tablets should I give to my child?

    You should give your child no more than 4 doses of this medicine in any 24 hours, the number of tablets in each dose will depend on their age. Leave at least 4 hours between each dose. Each dose consists of:

    • Children aged 6 – 9 years: 1 tablet
    • Children aged 9 – 12 years: 2 tablets
    • Children aged 12 – 16: 2 – 3 tablets
    • Adults and children over 16 years: 2 – 4 tablets
  • When should Calpol Fastmelts not be used?

    Calpol SixPlus Fastmelts are not suitable for use by children under the age of 6. Do not use this product if you or your child are allergic to paracetamol or any of the other listed ingredients. Do not give this to your child if they have phenylketonuria, which is a hereditary disease discovered at birth. Speak to your doctor or pharmacist before giving this product to your child if they have serious kidney or liver problems.

0

Free Tracked UK delivery on orders over £40

order by 2pm for Next Day delivery aim